# SDR SWAA095268

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 16,539 hours, 9,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EGRESS LIGHT LENS MISSING AT ROW 1.  INSTALLED COVER PER MM.
